Universidad Complutense de Madrid
E-Prints Complutense


Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Díaz Díaz, Jesús Ildefonso and Calvo, N. and Durany, J. and Schiavi, E. and Vázquez, C. (2002) On a doubly nonlinear parabolic obstacle problem modelling ice sheet dynamics. SIAM Journal on applied mathematics, 63 (2). 683-707 . ISSN 0036-1399

Ayargüena Porras, Blanca and Barriopedro Cepero, David and Garrido Pérez, José Manuel and Ábalos, M. and Cámara Illescas, Álvaro de la and García Herrera, Ricardo Francisco and Calvo, N. and Ordóñez, C. (2018) Stratospheric connection to the abrupt end of the 2016/2017 iberian drought. Geophysical research letters, 45 (22). pp. 12639-12646. ISSN 0094-8276

This list was generated on Sun Nov 29 18:37:57 2020 CET.